Childhood leukaemia: long-term excess mortality and the proportion 'cured'.

Shah, A; Stiller, CA; Kenward, MG; Vincent, T; Eden, TO; Coleman, MP; (2008) Childhood leukaemia: long-term excess mortality and the proportion 'cured'. British journal of cancer, 99 (1). pp. 219-23. ISSN 0007-0920 DOI: https://doi.org/10.1038/sj.bjc.6604466

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1038/sj.bjc.6604466

Abstract

Share

Download

Filename: 6604466a.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar